# SDR DALA2025020300798

- Difficulty date: January 29, 2025
- Submitted: February 3, 2025
- Operation: Air carrier
- Aircraft: N3749D
- Make and model: Boeing 737832
- Aircraft serial: 30490
- Aircraft time: 76,127 hours, 29,041 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 6520752) DURING WAKE-UP CABIN WALK AROUND, FOUND EEPLS LIGHTS OUT. REPLACED EMERGENCY EXIT LIGHT BAT PACKS AT SEAT 15A X F (M1670). OPS CK'D OK.
